Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Differentiable mappings with an infinite number of critical points


Author: C. Pintea
Journal: Proc. Amer. Math. Soc. 128 (2000), 3435-3444
MSC (2000): Primary 55Q05, 57R70, 57S25
Published electronically: May 2, 2000
MathSciNet review: 1670419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we shall give some sufficient conditions in order that the so-called $\varphi$-category of a pair $(M,N)$ of differentiable manifolds be infinite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55Q05, 57R70, 57S25

Retrieve articles in all journals with MSC (2000): 55Q05, 57R70, 57S25


Additional Information

C. Pintea
Affiliation: Faculty of Mathematics, “Babeş-Bolyai" University, Str. M. Kogălniceanu 1, 3400 Cluj-Napoca, Romania
Email: cpintea@math.ubbcluj.ro

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05392-2
PII: S 0002-9939(00)05392-2
Keywords: $G$-manifolds, critical points, critical orbits, homotopy groups
Received by editor(s): October 16, 1997
Received by editor(s) in revised form: December 18, 1998
Published electronically: May 2, 2000
Additional Notes: This paper is a part of the author’s doctoral dissertation.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society